Sunday, 21 April 2013
  4 Replies
  4.9K Visits
  Subscribe
50 yr old male was seen in emergency room for possible TIA, pt had grand mal seizure. MRI with Gadolinum contrast was performed. Labs done after the MRI with gadolinum was performed. labs done after MRI showed BUN=10mg/dl Cr= 1.0 Na= 140meq/l K= 4meq/l Cl=105meq/l Hco3=13meq/l Mg=1.8mg/dl Ca=6.2mg/dl Labs before MRI areBUN=10mg/dl Cr= 1.0 Na= 140meq/l K= 4meq/l Cl=105meq/l Hco3=25meq/l Mg=1.8mg/dl Ca=10.5mg/dl Alb=4gm/dl Q1. What is cause of Low calcium & low Hco3 after Gadolinum contrast?
more than a month ago
·
#346
Hello, Have you seen this report: [url=http://www.nejm.org/doi/full/10.1056/NEJM200308213490822]Severe Pseudohypocalcemia after Gadolinium-Enhanced Magnetic Resonance Angiography[/url] Dr. Jordan Weinstein
more than a month ago
·
#348
thanks for your attention dr Jordan. i ve read that report already, but problem is that why that patient develop metabolic acidosis(High Anion Gap + HCMA)? Any idea please let me know.
more than a month ago
·
#350
There is not a know association with gadolinium and metabolic acidosis to my knowledge.

Dr. Jordan Weinstein
more than a month ago
·
#351
Thanx Dr Jordan. i ll let u know, if i got something about this.
  • Page :
  • 1
There are no replies made for this post yet.
Be one of the first to reply to this post!
Submit Your Response
Upload files or images for this discussion by clicking on the upload button below.
Supported: gif,jpg,png,zip,rar,pdf,jpeg,doc,docx,xls,xlsx
· Insert · Remove
  Upload Files (Maximum 10MB)

Sharing your current location while posting a new question allow viewers to identify the location you are located.

ukidneyisup